# SDR CA990420002

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Condition: Leaking
- Location: Main Rotor
- Part time: 5,188 hours
- Component: Dunlop, EE149
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND, A LARGE AMOUNT OF HYDRAULIC FLUID WAS FOUND ON THE INSIDE OF THE RIGHT HAND MAIN GEARBOX COWL.  AIRCRAFT WAS RUN-UP AND HYDRAULIC FLUID WAS FOUND LEAKING FROM THE UPPER VENT HOLE.  SUBSEQUENT INFORMATION REVEALED THAT LEAKAGE FR0M THE VENT HOLE WAS CAUSED BY THE PISTON ROD RUBBING AGAINST THE RING WIPER THEREBY CAUSING WEAR AND SUBSEQUENT FLUID LEAKAGE.
